# SDR USAA2010122293212

- Difficulty date: November 17, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,798 hours, 46,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576599
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN IN UPPER FASTENER ROW AT BS 518, S10L.  REPAIRED FUSELAGE SKIN IN UPPER FASTENER ROW AT BS 518, S10L IAW EA 130470.
